# SDR HEEA076601

- Difficulty date: October 11, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N4835
- Make and model: Bell 206L-3
- Aircraft serial: 51131
- Aircraft time: 8,812 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Part number: A1077V
- Part serial: CJ40003
- Condition: Loose
- Location: Electrical
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A2 TERMINAL STUD LOOSE. REPLACED WITH SERVICEABLE PART.
